# SDR USAA2010052491017

- Difficulty date: May 18, 2010
- Submitted: May 24, 2010
- Operation: Air carrier
- Aircraft: N529AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24411
- Aircraft time: 61,202 hours, 38,197 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - Q3 CHECK, CRACKED WEB AT BS 178 BULKHEAD, WL 234, LBL 17.  REPAIRED WEB AT BS 178, WL 234, LBL 17 IAW B737 SRM 53-10-08 REPAIR 12.
